# SDR F3LA2022161200165

- Difficulty date: December 6, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N309FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7555
- Aircraft time: 18,918 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RIGHT  SHEAR PLATE CRACKED.   REMOVED AND REPLACED RT SHEAR PLATE IAW SRM 51-42-11 AND 51-44-11.
